A member asked:

Took nuvigil for high fatigue from ai conditions. was great til i developed horrific problems catching breath. is it safe to try it again after time?

3 doctors weighed in across 2 answers
Dr. Peter Kurzweil answered

Specializes in Internal Medicine

No.: Not if it is clear that the Nuvigil caused the problem in the first place.

Answered 11/4/2015

5.8k views

Thank

Be careful!: You should talk to the prescribing physician regarding your experience before retrialing the nuvigil. Difficulty breathing could be a symptom of an allergic reaction to the medication. Also individuals with heart disease as well as individuals with mitral valve prolapse could conceivably experience difficulty breathing as a side effect to nuvigil..

Answered 11/28/2013

5.7k views

Thank

Related Questions

A member asked:

Can tummy problems make you fatigue and short of breath?

A doctor has provided 1 answer